Cited 0 time in webofscience Cited 0 time in scopus

Cofinite proper classifying spaces for lattices in semisimple lie groups of R-rank 1

Title
Cofinite proper classifying spaces for lattices in semisimple lie groups of R-rank 1
Authors
Kang, Hyosang
DGIST Authors
Kang, Hyosang
Issue Date
2017
Citation
Communications of the Korean Mathematical Society, 32(3), 745-763
Type
Article
Article Type
Article
Keywords
Lattices In Lie GroupsPartial CompactificationProper Classifying SpacesReduction Theory
ISSN
1225-1763
Abstract
The Borel-Serre partial compactification gives cofinite models for the proper classifying space for arithmetic lattices. Non-arithmetic lattices arise only in semisimple Lie groups of R-rank one. The author generalizes the Borel{Serre partial compactification to construct cofinite models for the proper classifying space for lattices in semisimple Lie groups of R-rank one by using the reduction theory of Garland and Raghunathan. © 2017 Korean Mathematical Society.
URI
http://hdl.handle.net/20.500.11750/4420
DOI
10.4134/CKMS.c160222
Publisher
Korean Mathematical Society
Files:
There are no files associated with this item.
Collection:
School of Undergraduate Studies1. Journal Articles


qrcode mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE